# SDR MTND201810297001

- Difficulty date: October 29, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N767FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0262
- Aircraft time: 12,400 hours, 11,996 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 261111312
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED BOLT HOLE ON LT LOWER FORWARD CARRY THROUGH BULKHEAD.  PERFORMED TEMPORARY FIELD MAJOR REPAIR OF INNER BORE THREAD DAMAGE THAT WAS FOUND AT 2 LOCATIONS COMMON TO THE ATTACHMENT OF THE LOWER LT STRUT FITTINGS P/N 2611113-1/-2 TO THE LOWER LT FORWARD CARRY THROUGH BULKHEAD ASSEMBLY PN 2611011-39 AT FS 186.45, FS 188.70, WL85.0, AND LBL 31.00 IAW DRAWING NUMBER FR-208B-0262-4737 DATED 23 OCT 2018 AND FAA FORM 8100-9 APPROVED.  FIELD REPAIR NUMBER FR-208B-0262-4737 REV - DATED 10/23/2018.  THIS REPAIR IS LIMITED TO 3 MONTHS (EXPIRING JANUARY 23 2019) OR 300 HOURS (EXPIRING 12,700.2 HOURS TOTAL TIME) AT WHICH TIME A REVISION TO THE REPAIR WILL BE ISSUED.
